Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having muscle soreness. Prescribed with levaquin. Want a permanent cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
I have had a terrible virus, the Dr. prescribed Levaquin and now my tendons are hurt, but I started hurting very bad on my left side under my ribs, then I sneezed and about passed out. Now it feels like it is spasming and I don't know what I should do.
Posted Thu, 7 Mar 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 39 minutes later
Thanks for the query.
I understand your problem and feel that viral infection has resulted in myalgia and muscle soreness.This soreness has made your intercostal muscles also sore.
A sneeze can pull the intercostal muscle, which is a small muscle between the ribs. Sneezing can trigger muscle spasms which may result in extreme pain and discomfort.
There is nothing to worry and just apply local heat and take some anti inflammatory like ibuprofen 400 mg three times a day for 4 to 5 days.
You shall be all right soon.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor